# SDR SWAA2024082311855

- Difficulty date: July 12, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED BETWEEN BS 927 TO BS 986.5 RBL 46 AND WL 208.1 AT AFT GALLEY AREA. 2024-443527<[01] TOOL USED IN STEP#4; TOOL USED: ULTRASONIC THICKNESS GAGES; P/N:45MG; S/N:130064101; CAL DUE DATE: 13-DEC-24;[02] REPLACED INNER CHORD LOCATED BETWEEN BS 887 TO BS 1006 RBL 46 AND WL208.1 AT AFT GALLEY AREA IAW BOEING 737-700 DWG 147A8501 SHEET 93 REV A; BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED  RII
